# SDR SWAA2021082304051

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS807 LBL22 WL158. ; / [01] REMOVED CORROSION 1'X1'X0.005' AT ACB BS 807 LBL22. DAMAGE EXCEED 10% OF ORIGINAL MATERIAL THICKNESS. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; [02] VERIFIED REMOVED CORROSION 1'X1'X0.005' AT ACB BS 807 LBL22. DAMAGE EXCEED 10% OF ORIGINAL MATERIAL THICKNESS. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; [03] CALIBRATED TOOL DIAL DEPTH GAUGE ID:ATS1225 S/N: UNKNOWN; [04] WORK TO BE COMPLETED BY CUST SYSTEM ID : TTG8Q0061VWX; [05] VERIFIED COMPLETE.
